• Previous Article
    Admission control for finite capacity queueing model with general retrial times and state-dependent rates
  • JIMO Home
  • This Issue
  • Next Article
    Portfolio optimization with relaxation of stochastic second order dominance constraints via conditional value at risk
November  2020, 16(6): 2603-2623. doi: 10.3934/jimo.2019072

Pricing dynamic fund protection under a Regime-switching Jump-diffusion model with stochastic protection level

1. 

Department of Mathematics and Physics, Suzhou University of Science and Technology, Suzhou 215009, China

2. 

College of Applied Mathematics, Shanxi University of Finance and Economics, Taiyuan 030006, China

3. 

Department of Mathematics and Center for Financial Engineering, Soochow University, Suzhou 215006, China

* Corresponding author: Yinghui Dong

Received  February 2018 Revised  March 2019 Published  November 2020 Early access  July 2019

Fund Project: The authors thank the anonymous referees for valuable comments to improve the earlier version of the paper. This work is supported by the NSF of Jiangsu Province (Grant No. BK20170064), the NNSF of China (Grant No. 11771320), QingLan Project, the scholarship of Jiangsu Overseas Visiting Scholar Program, Suzhou Key Laboratory for Big Data and Information Service (SZS201813) and the Graduate Innovation Program (Grant No. KYCX17-2059) of Jiangsu Province of China

In this paper, we investigate the valuation of dynamic fund protections under the assumption that the market value of the basic fund and the protection level follow regime-switching processes with jumps. The price of the dynamic fund protection (DFP) is associated with the Laplace transform of the first passage time. We derive the explicit formula for the Laplace transform of the DFP under the regime-switching, hyper-exponential jump-diffusion process. By using the Gaver-Stehfest algorithm, we present some numerical results for the price of the DFP.

Citation: Chao Xu, Yinghui Dong, Zhaolu Tian, Guojing Wang. Pricing dynamic fund protection under a Regime-switching Jump-diffusion model with stochastic protection level. Journal of Industrial and Management Optimization, 2020, 16 (6) : 2603-2623. doi: 10.3934/jimo.2019072
References:
[1]

J. Buffington and R. J. Elliott, American options with regime switching, International Journal of Theoretical and Applied Finance, 5 (2002), 497-514.  doi: 10.1142/S0219024902001523.

[2]

C. C. ChangY. H. Lian and M. H. Tsay, Pricing dynamic guaranteed funds under a double exponential jump diffusion model, Academia Economic Papers, 40 (2012), 269-306. 

[3]

Y. H. Dong, Pricing dynamic guaranteed funds with stochastic barrier under Vasicek interest rate model, hinese Journal of Applied Probability and Statistics, 29 (2013), 237-245. 

[4]

Y. H. DongG. J. Wang and R. Wu, Pricing the zero-coupon bond and its fair premium under a structural credit risk model with jumps, Journal of Applied Probability, 48 (2011), 404-419.  doi: 10.1239/jap/1308662635.

[5]

R. J. Elliott, L. Aggoun and J. B. Moore, Hidden Markov Models: Estimation and Control, Springer-Verlag, Berlin-Heidelberg-New York, 1994.

[6]

R. J. ElliottC. Leunglung and T. K. Siu, Option pricing and Esscher transform under regime switching, Annals of Finance, 1 (2005), 423-432.  doi: 10.1007/s10436-005-0013-z.

[7]

H. K. Fung and L. K. Li, Pricing discrete dynamic fund protections, North American Actuarial Journal, 7 (2003), 23-31.  doi: 10.1080/10920277.2003.10596115.

[8]

H. U. Gerber and G. Pafumi, Pricing dynamic investment fund protection, North American Actuarial Journal, 4 (2000), 28-37.  doi: 10.1080/10920277.2000.10595894.

[9]

H. U. Gerber and E. S. Shiu, From ruin theory to pricing reset guarantees and perpetual put options, Insurance: Mathematics and Economics, 24 (1999), 3-14.  doi: 10.1016/S0167-6687(98)00033-X.

[10]

H. U. Gerber and E. S. Shiu, Pricing perpetual fund protection with withdrawal option, North American Actuarial Journal, 7 (2003), 60-77.  doi: 10.1080/10920277.2003.10596087.

[11]

H. U. Gerber and E. S. W. Shiu, The time value of ruin in a Sparre Andersen model, North American Actuarial Journal, 9 (2005), 49-84.  doi: 10.1080/10920277.2005.10596197.

[12]

X. Guo, Information and option pricings, Quantitative Finance, 1 (2001), 38-44.  doi: 10.1080/713665550.

[13]

J. D. Hamilton, Rational-expectations econometric analysis of changes in regime: An investigation of the terms tructure of interest rates, Journal of Economic Dynamics and Control, 12 (1998), 385-423.  doi: 10.1016/0165-1889(88)90047-4.

[14]

M. R. Hardy, A regime-switching model of long-term stock returns, North American Actuarial Journal, 5 (2001), 41-53.  doi: 10.1080/10920277.2001.10595984.

[15]

J. Imai and P. P. Boyle, Dynamic fund protection, North American Actuarial Journal, 5 (2001), 31-47.  doi: 10.1080/10920277.2001.10595996.

[16]

Z. JinL. Y. QianW. Wang and R. M. Wang, Pricing dynamic fund protections with regime switching, Journal of Computational and Applied Mathematics, 297 (2016), 13-25.  doi: 10.1016/j.cam.2015.11.012.

[17]

S. G. Kou, A jump-diffusion model for option pricing, Management Science, 48 (2002), 1086-1101. 

[18]

S. G. Kou and H. Wang, First passage times of a jump diffusion process, Advance in Applied Probability, 35 (2003), 504-531.  doi: 10.1239/aap/1051201658.

[19]

S. G. Kou and H. Wang, Option pricing under a double exponential jump diffusion model., Management Science, 50 (2004), 1178-1192. 

[20]

V. Naik, Option valuation and hedging strategies with jumps in the volatility of asset returns, Journal of Finance, 48 (1993), 1969-1984.  doi: 10.1111/j.1540-6261.1993.tb05137.x.

[21]

C. C. SiuS. C. P. Yam and H. Yang, Valuing equity-linked death benefits in a regime-switching framework, ASTIN Bulletin, 45 (2015), 355-395.  doi: 10.1017/asb.2014.32.

[22]

H. Y. Wong and C. M. Chan, Lookback options and dynamic fund protection under multiscale stochastic volatility, Insurance: Mathematics and Economics, 40 (2007), 357-385.  doi: 10.1016/j.insmatheco.2006.05.006.

[23]

H. Y. Wong and K. W. Lam, Valuation of discrete dynamic fund protection under Lévy processes, North American Actuarial Journal, 13 (2009), 202-216.  doi: 10.1080/10920277.2009.10597548.

[24]

C. Xu and Y. H. Dong, Pricing dynamic fund protections under a stochastic boundary, Journal of Suzhou University of Science and Technology, 2 (2018), 21-25. 

show all references

References:
[1]

J. Buffington and R. J. Elliott, American options with regime switching, International Journal of Theoretical and Applied Finance, 5 (2002), 497-514.  doi: 10.1142/S0219024902001523.

[2]

C. C. ChangY. H. Lian and M. H. Tsay, Pricing dynamic guaranteed funds under a double exponential jump diffusion model, Academia Economic Papers, 40 (2012), 269-306. 

[3]

Y. H. Dong, Pricing dynamic guaranteed funds with stochastic barrier under Vasicek interest rate model, hinese Journal of Applied Probability and Statistics, 29 (2013), 237-245. 

[4]

Y. H. DongG. J. Wang and R. Wu, Pricing the zero-coupon bond and its fair premium under a structural credit risk model with jumps, Journal of Applied Probability, 48 (2011), 404-419.  doi: 10.1239/jap/1308662635.

[5]

R. J. Elliott, L. Aggoun and J. B. Moore, Hidden Markov Models: Estimation and Control, Springer-Verlag, Berlin-Heidelberg-New York, 1994.

[6]

R. J. ElliottC. Leunglung and T. K. Siu, Option pricing and Esscher transform under regime switching, Annals of Finance, 1 (2005), 423-432.  doi: 10.1007/s10436-005-0013-z.

[7]

H. K. Fung and L. K. Li, Pricing discrete dynamic fund protections, North American Actuarial Journal, 7 (2003), 23-31.  doi: 10.1080/10920277.2003.10596115.

[8]

H. U. Gerber and G. Pafumi, Pricing dynamic investment fund protection, North American Actuarial Journal, 4 (2000), 28-37.  doi: 10.1080/10920277.2000.10595894.

[9]

H. U. Gerber and E. S. Shiu, From ruin theory to pricing reset guarantees and perpetual put options, Insurance: Mathematics and Economics, 24 (1999), 3-14.  doi: 10.1016/S0167-6687(98)00033-X.

[10]

H. U. Gerber and E. S. Shiu, Pricing perpetual fund protection with withdrawal option, North American Actuarial Journal, 7 (2003), 60-77.  doi: 10.1080/10920277.2003.10596087.

[11]

H. U. Gerber and E. S. W. Shiu, The time value of ruin in a Sparre Andersen model, North American Actuarial Journal, 9 (2005), 49-84.  doi: 10.1080/10920277.2005.10596197.

[12]

X. Guo, Information and option pricings, Quantitative Finance, 1 (2001), 38-44.  doi: 10.1080/713665550.

[13]

J. D. Hamilton, Rational-expectations econometric analysis of changes in regime: An investigation of the terms tructure of interest rates, Journal of Economic Dynamics and Control, 12 (1998), 385-423.  doi: 10.1016/0165-1889(88)90047-4.

[14]

M. R. Hardy, A regime-switching model of long-term stock returns, North American Actuarial Journal, 5 (2001), 41-53.  doi: 10.1080/10920277.2001.10595984.

[15]

J. Imai and P. P. Boyle, Dynamic fund protection, North American Actuarial Journal, 5 (2001), 31-47.  doi: 10.1080/10920277.2001.10595996.

[16]

Z. JinL. Y. QianW. Wang and R. M. Wang, Pricing dynamic fund protections with regime switching, Journal of Computational and Applied Mathematics, 297 (2016), 13-25.  doi: 10.1016/j.cam.2015.11.012.

[17]

S. G. Kou, A jump-diffusion model for option pricing, Management Science, 48 (2002), 1086-1101. 

[18]

S. G. Kou and H. Wang, First passage times of a jump diffusion process, Advance in Applied Probability, 35 (2003), 504-531.  doi: 10.1239/aap/1051201658.

[19]

S. G. Kou and H. Wang, Option pricing under a double exponential jump diffusion model., Management Science, 50 (2004), 1178-1192. 

[20]

V. Naik, Option valuation and hedging strategies with jumps in the volatility of asset returns, Journal of Finance, 48 (1993), 1969-1984.  doi: 10.1111/j.1540-6261.1993.tb05137.x.

[21]

C. C. SiuS. C. P. Yam and H. Yang, Valuing equity-linked death benefits in a regime-switching framework, ASTIN Bulletin, 45 (2015), 355-395.  doi: 10.1017/asb.2014.32.

[22]

H. Y. Wong and C. M. Chan, Lookback options and dynamic fund protection under multiscale stochastic volatility, Insurance: Mathematics and Economics, 40 (2007), 357-385.  doi: 10.1016/j.insmatheco.2006.05.006.

[23]

H. Y. Wong and K. W. Lam, Valuation of discrete dynamic fund protection under Lévy processes, North American Actuarial Journal, 13 (2009), 202-216.  doi: 10.1080/10920277.2009.10597548.

[24]

C. Xu and Y. H. Dong, Pricing dynamic fund protections under a stochastic boundary, Journal of Suzhou University of Science and Technology, 2 (2018), 21-25. 

Figure 1.  $ DFP_0 $ versus $ T $
Figure 2.  $ DFP_0 $ versus $ F_0 $
Figure 3.  $ DFP_0 $ versus $ K_0 $
Figure 4.  $ DFP_0 $ versus $ a_{12} $
Figure 5.  $ DFP_0 $ versus $ \lambda_{11} $
Figure 6.  $ DFP_0 $ versus $ \sigma_1 $
Figure 7.  For example, if $ k_{i1} = 1,i = 1,\cdots,m, $ $ k_{i2} = 1,i = 0,1,\cdots,m-1, k_{m2} = 2, $ then we have $ h(\tilde{\alpha}_{ij}-) = -\infty, h(\tilde{\alpha}_{ij}+) = +\infty. $ Therefore, there exists at least one root at each of the $ 2m $ intervals, $ (0,\tilde{\alpha}_{11}),(\tilde{\alpha}_{11},\tilde{\alpha}_{12}),(\tilde{\alpha}_{12},\tilde{\alpha}_{21}),\cdots,(\tilde{\alpha}_{m1},\tilde{\alpha}_{m2}) $ and there exists at least two roots at the interval $ (\tilde{\alpha}_{m2},+\infty). $
[1]

Tak Kuen Siu, Yang Shen. Risk-minimizing pricing and Esscher transform in a general non-Markovian regime-switching jump-diffusion model. Discrete and Continuous Dynamical Systems - B, 2017, 22 (7) : 2595-2626. doi: 10.3934/dcdsb.2017100

[2]

Zhuo Jin, George Yin, Hailiang Yang. Numerical methods for dividend optimization using regime-switching jump-diffusion models. Mathematical Control and Related Fields, 2011, 1 (1) : 21-40. doi: 10.3934/mcrf.2011.1.21

[3]

Fuke Wu, George Yin, Zhuo Jin. Kolmogorov-type systems with regime-switching jump diffusion perturbations. Discrete and Continuous Dynamical Systems - B, 2016, 21 (7) : 2293-2319. doi: 10.3934/dcdsb.2016048

[4]

Zhuo Jin, Linyi Qian. Lookback option pricing for regime-switching jump diffusion models. Mathematical Control and Related Fields, 2015, 5 (2) : 237-258. doi: 10.3934/mcrf.2015.5.237

[5]

Ishak Alia, Mohamed Sofiane Alia. Open-loop equilibrium strategy for mean-variance Portfolio selection with investment constraints in a non-Markovian regime-switching jump-diffusion model. Journal of Industrial and Management Optimization, 2022  doi: 10.3934/jimo.2022048

[6]

Jun Li, Fubao Xi. Exponential ergodicity for regime-switching diffusion processes in total variation norm. Discrete and Continuous Dynamical Systems - B, 2022  doi: 10.3934/dcdsb.2021309

[7]

Caibin Zhang, Zhibin Liang, Kam Chuen Yuen. Portfolio optimization for jump-diffusion risky assets with regime switching: A time-consistent approach. Journal of Industrial and Management Optimization, 2022, 18 (1) : 341-366. doi: 10.3934/jimo.2020156

[8]

Wensheng Yin, Jinde Cao, Yong Ren. Inverse optimal control of regime-switching jump diffusions. Mathematical Control and Related Fields, 2021  doi: 10.3934/mcrf.2021034

[9]

Isabelle Kuhwald, Ilya Pavlyukevich. Bistable behaviour of a jump-diffusion driven by a periodic stable-like additive process. Discrete and Continuous Dynamical Systems - B, 2016, 21 (9) : 3175-3190. doi: 10.3934/dcdsb.2016092

[10]

Wuyuan Jiang. The maximum surplus before ruin in a jump-diffusion insurance risk process with dependence. Discrete and Continuous Dynamical Systems - B, 2019, 24 (7) : 3037-3050. doi: 10.3934/dcdsb.2018298

[11]

Ishak Alia. A non-exponential discounting time-inconsistent stochastic optimal control problem for jump-diffusion. Mathematical Control and Related Fields, 2019, 9 (3) : 541-570. doi: 10.3934/mcrf.2019025

[12]

Christoforidou Amalia, Christian-Oliver Ewald. A lattice method for option evaluation with regime-switching asset correlation structure. Journal of Industrial and Management Optimization, 2021, 17 (4) : 1729-1752. doi: 10.3934/jimo.2020042

[13]

Mourad Bellassoued, Raymond Brummelhuis, Michel Cristofol, Éric Soccorsi. Stable reconstruction of the volatility in a regime-switching local-volatility model. Mathematical Control and Related Fields, 2020, 10 (1) : 189-215. doi: 10.3934/mcrf.2019036

[14]

Jiaqin Wei. Time-inconsistent optimal control problems with regime-switching. Mathematical Control and Related Fields, 2017, 7 (4) : 585-622. doi: 10.3934/mcrf.2017022

[15]

Engel John C Dela Vega, Robert J Elliott. Conditional coherent risk measures and regime-switching conic pricing. Probability, Uncertainty and Quantitative Risk, 2021, 6 (4) : 267-300. doi: 10.3934/puqr.2021014

[16]

Xin Zhang, Hui Meng, Jie Xiong, Yang Shen. Robust optimal investment and reinsurance of an insurer under Jump-diffusion models. Mathematical Control and Related Fields, 2019, 9 (1) : 59-76. doi: 10.3934/mcrf.2019003

[17]

Kunyang Song, Yuping Song, Hanchao Wang. Threshold reweighted Nadaraya–Watson estimation of jump-diffusion models. Probability, Uncertainty and Quantitative Risk, 2022, 7 (1) : 31-44. doi: 10.3934/puqr.2022003

[18]

Ping Chen, Haixiang Yao. Continuous-time mean-variance portfolio selection with no-shorting constraints and regime-switching. Journal of Industrial and Management Optimization, 2020, 16 (2) : 531-551. doi: 10.3934/jimo.2018166

[19]

Yinghui Dong, Kam Chuen Yuen, Guojing Wang. Pricing credit derivatives under a correlated regime-switching hazard processes model. Journal of Industrial and Management Optimization, 2017, 13 (3) : 1395-1415. doi: 10.3934/jimo.2016079

[20]

Jiaqin Wei, Zhuo Jin, Hailiang Yang. Optimal dividend policy with liability constraint under a hidden Markov regime-switching model. Journal of Industrial and Management Optimization, 2019, 15 (4) : 1965-1993. doi: 10.3934/jimo.2018132

2021 Impact Factor: 1.411

Metrics

  • PDF downloads (318)
  • HTML views (789)
  • Cited by (0)

Other articles
by authors

[Back to Top]